# SDR HNAA2025090100583

- Difficulty date: August 30, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 44,124 hours, 39,916 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200310167
- Condition: Smoke
- Location: Zone 100
- Part time: 47,548 hours, 33,437 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN DURING CRUISE AT FL250.  INSPECTED PACK SYSTEM, FOUND #200 ACM SIEZED W/ MELTED DUCTS ON #200 DUAL TEMP CONTROL VALVE. R/R'D DUCTS ON #200 DUAL TEMP CONTROL VALVE IRW AMM 21-60-01. R/R'D #200 ACM IRT AMM 21-61-03. OPS AND LEAK CHECK GOOD WITH NO VISIBLE SMOKE IN CABIN.
